Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report



Doxycycline Induced Esophageal Ulcer: TwoCases Report

Yasir Furkan Cagin, Yahya Atayan, Mehmet Ali Erdogan, Cumali Cetin, Gursel Ak, Firat Dagtekin, Murat Aladag.

Abstract
It has been established that drugs can induce esophageal mucosal injury. Doxycycline induced esophageal injury has contributed to most of drug induced esophageal injuries. In this study, two cases are presented. Two females who are 27 and 30 year sold, applied to our hospital witht he complains of an acute onset odynophagia, dysphagia and retrosternal pain after using doxycycline for their genital system infection. Endoscopic examination detected semicircular deep ulceration at the middle esophagus. Their symptoms improved after 3 days of initiation of pantoprazole and liquid sucralfate following discontinuation of doxycycline. Drug induced esophageal injury is a common condition. Use of drug should be investigated in patients presenting with similar symptoms.

Key words: Doxycycline, esophagus injury,dysphagia



Share this Article


Advertisement
Journal of Complementary Medicine Research

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.